It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I am on YAZ Birth Control, and take every pill when I am supposed to. Except this month, I took one pill about 6-7 hours late (because I fell asleep). So, technically I took two pills in one day. Me and my boyfriend are sexually active, but he always uses a condom. We have not had sex a lot lately, but we did about a week or so before my period was supposed to start. I started having a light brown/pink discharge the day I was supposed to start my period and it continued for 2 days. It was very very light. I usually have a very normal period. Is my period going to start? Am I just late because of still getting used to the birth control? I only started it about 4 months ago. Could this be pregnancy? Please help. Thanks!
I'm not on Yaz but I have been on oral birth control for a little over two years now. I was told that there's about a three hour window in which you need to take your birth control for it to be most effective-which is why you need to take it at a regular time every day.

Though, I have had friends switch up the times they take their pill from day to night in the same month while having sex the entire time- and they haven't gotten pregnant.

I think as long as your period started (even after the initial light spotting) then you should be okay. If you are in doubt though then you should definitley talk to doctor- for peace of mind if nothing else! =]

I hope this helps!
I took a pregnancy test on Wednesday and it was negative. I'm going to take one again on Saturday. I'm pretty positive I'm not pregnant, I'm not experiencing any symptoms and I don't think that my boyfriend and I could have been any more careful. I just don't know if what I had this month was my period. I used a pad, and it lasted for about 3 days, but it was a lot lighter than usual. Any thoughts?
You're probably not pregnant... as for your period being light- there could be a number of reasons: stress, change in diet, etc.

As for my own experience, I go back and forth between light periods and medium periods- and sometimes (though not often) heavy periods. And i've been on oral birth control for awhile now.
I am also on my 4th month of Yaz. My first few periods were normal periods too. My last one was much lighter and a day or so shorter than the others.

I have read many places that over time Yaz shortens and lightens your periods. You may even have a "period" that is just a spot. So I'm thinking that your light period is just that--your body finally getting used to Yaz and it making your periods shorter/lighter.





All times are GMT -7. The time now is 07:43 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!